# SDR SWIA202408130677

- Difficulty date: June 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE T CAP CORRODED ON RBL9 BETWEEN APPROXIMATELY FS685.00 AND FS697.00 AS MARKED     (C-CHECK RO 8/11/2024)    REMOVED CORROSION FROM CENTER FUSELAGE T CAP CORRODED ON RBL9 BETWEEN APPROXIMATELY FS685.00 AND FS697.0. PERFORMED ALL STEPS OF REO 670-53-41-673 REV-- DATED 2024-06-26.
